The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Revista Matemática Iberoamericana


Previous issue  | Next issue  | Most recent Issue | All Issues | RMI summary
Volume 15, Issue 1, 1999
Metadata
 

The resolution of the Navier-Stokes equations in anisotropic spaces
Dragoș Iftimie
pp. 1–36
Abstract | Full-Text PDF (326 KB) | Metadata

Construction of non separable dyadic compactly supported orthonormal wavelet bases for $L^2 (\mathbb R^2)$ of arbitrarily high regularity
Antoine Ayache
pp. 37–58
Abstract | Full-Text PDF (264 KB) | Metadata

Some Dirichlet spaces obtained by subordinate reflected diffusions
Niels Jacob and René L. Schilling
pp. 59–91
Abstract | Full-Text PDF (343 KB) | Metadata

The angular distribution of mass by Bergman functions
Donald E. Marshall and Wayne Smith
pp. 93–116
Abstract | Full-Text PDF (289 KB) | Metadata

Local limit theorems on some non unimodular groups
Emile Le Page and Marc Peigné
pp. 117–141
Abstract | Full-Text PDF (285 KB) | Metadata

Harnack inequalities on a manifold with positive or negative Ricci curvature
Dominique Bakry and Zhongmin M. Qian
pp. 143–179
Abstract | Full-Text PDF (302 KB) | Metadata

Parabolic Harnack inequality and estimates of Markov chains on graphs
Thierry Delmotte
pp. 181–232
Abstract | Full-Text PDF (418 KB) | Metadata